# SDR SWIA2020040349932

- Difficulty date: March 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Paint
- Condition: Damaged
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL CHAFED UNDER POWER CABLE    (C-CHECK) RO 4/2/2020   REMOVED SURFACE FINISH IAW CRJ 200 SRM, DAMAGE FOUND TO BE IN PAINT ONLY; RESTORED SURFACE FINISH.
